Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Geodon

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-29-2008, 02:06 PM
MarioARojas MarioARojas is offline
Junior Member
 
Join Date: Dec 2008
Posts: 1
Question Getting Off Geodon Coldturkey

My son is 16 years old, about 6 months ago, my son had a psychotic episode, where he suddenly seemed to have snapped and became paranoid, thinking people were after him, and that they were talking about him, and that people were coming into the house and moving things or leaving signs and clues that showed they were out to get him, he was full of anxiety and fear. We took him to the Dr. and he was given Celexa and Geodon, he has been taking it now for the last 6 months first 20 mg, and then the dr. upped it to 40 mg, after reading about all the side effects, and possible lifelong addiction to this drug and other antipsychotic drugs, I have decided to take him off completely from all the drugs he's been taking. I'm going to change his diet and eliminate all sugars, plus try some of the more natural herbs such as Rhodiola. I would like to ask anyone who has gone through this, if it's possible to get off this drug coldturkey, and what kinds of things I can expect.

Thank You

MRojas
Reply With Quote
  #2  
Old 01-20-2009, 05:00 AM
brii brii is offline
Junior Member
 
Join Date: Jan 2009
Posts: 1
Default i would like to help...

i was on Geodon for approx. eight months...160mg. a day...i got addicted to it...if i forgot to take it one day...i would get muscle tightening in my face and feel very sick...i got hospitalized in May and they decided to take me off of it...cold turkey...i went into the bathroom after only about twenty four hours and i hallucinated so bad that i had to ask a nurse to tell me if there was music in the toilet...they made me come down to the "office" and sit there while they called my doc...i could harldy walk down the hallway...it felt like my feet weighed a thousand pounds and that i was on a boat or something cause i was falling all over the place...for about two weeks after that first night all i did was sleep...i couldn't eat because at night i grit my teeth so hard that it hurt to chew...i was in bed mostly all day...it is a very bad medication from my opinion...be carefull with your son...it really had no good affect on my health...it never changed my mood...idk why i was even on it to be honest...be safe...best wishes...
Reply With Quote
Reply

Bookmarks

Tags
addiction, coldturkey, geodon, getting off

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:50 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.